Posted by: Anonymous | 2009-06-22

Itchy top spine

Good Day
A neighbour of mine is forever taking hurtburn medication (Rennies, sometimes the one that is liquidish, pink in colour, I forgot the name). He has recently been complianing of too much gases on his stomach and has underwent an operation of piles about three months ago. Now of late he went to see the Orthopaedic Surgeon who sent him for an MIR scan on his spine because he complains of itchy upper spine. He has scratched it so much it caused a wound at one time. Before seeing an orthopaedic, he went to see a Physiologist, the one that massages. I found him on the stairs being unable to walk saying the spine is worse and he needed to take a little rest. He says he is in chronic medication as well, thus after reading that combination of chronic medication plus hurtburn medication can affect your bones, I am asking what can one do to asisst this man. His chronic medication that he takes is Stavir 30mg, Cipla Lamivudine 150 and Adco Efavirenz 600mg. He stays alone and I am afraid one day he will not be able to get out of his bed if he merely can' t get up the stairs to his flat. Concerned neighbour

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Neighbour
Apologies for the wait.
You neighbour is lucky to have such a concerned friend!
Your friend needs a good check-up by a general physician who can do a full examination on mall his systems and not just treat one part. Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.